# SDR AALA201708089030

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 30,003 hours, 10,507 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASSENGER DOOR EMERGENCY CYLINDER NEEDS CHARGING. CHARGED R2 DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-61.
